Anybody recognizes this rash?

Anybody recognizes this rash?

Since the day I became ill I often get this rash. It started with hives, I've got them several times a week. Then it became this rash. It starts with an itch and I will lightly rub my skin, it will get red and warm and this blood spots come up. I do not scratch with my nails or something sharp. It itches really bad, it stays like that and a couple of days after it only remains with blood spots and then it goes away.

I get them on my arms, my chest and legs. Sometimes it stays away for a couple of weeks. I cannot find a link with food (like an allergy or something), also can't find a link with soap or creams.

Because it started at the same time I got ill I'm wondering if it has a connection? At that time they checked my bloods and noticed my thyroid wasn't working well (7 years ago). They didn't do anything. Since november 2014 I'm getting levo and am trying to find the right dose (now on 75mcg).

I showed several doctors this picture but nobody knows what this is. Maybe anyone here has the same and then I will now if it could be thyroid related.

12 Replies

oldestnewest
  • Is it an area that rubs against your body? I ask because it looks like a rub skin rash. It's a nightmare distinguishing rashes (I've tried). Hope someone can help.

    Xx

  • I don't think so, it also comes in other places and sometimes it stays away for quite some time. It's a mystery.

  • Hi

    I get exactly the same thing. Mine started about 2 or 3 years before I was diagnosed hypo.

    I found it started off with an intense itch then I would scratch and the blood spot rash would come up and last a couple of days.

    I was seeing an allergy specialist about something else and just mentioned this to him in case it was connected and he said "do you find you find that a difference in temperature effects you" (I had noticed I get the itch when I was overly warm) I said "yes" and he just nodded his head.

    I was diagnosed hypo four years ago and it has eventually settled down but G.P. cut my levo down a couple of months ago and it has since returned.

    So from what the allergy specialist said and our bodies when hypo cannot tolerate temperatures well makes me think it must be something to do with being hypo.

  • That's very interesting. I am noticing some improvements with the levo but got the rash a week ago. I hope it will go away when I'm on the right dose, thank you for your reply!

  • I would always get them after a holiday on my shoulders and arms where my bikini top would rub against my skin. I think it was because the material of my bikini would rub against the suncream or water on my skin and give me a rash. Perhaps its certain clothes doing it?

  • Do you eat gluten-free? It is a worthwhile experiment to try if you haven't done so already. You never know what it might improve. Do it for 6 - 8 weeks and just see what happens. You can always go back to eating gluten if it doesn't help.

  • Yes I eat Paleo since december 2013. Nothing changed.

  • Sorry to hear it didn't help. :(

  • It's okay, it is worth trying! Thanks for the tip anyways.

  • Dont mean to alarm you, but have you been tested for lupus. I have a relative with it and she gets skin rashes all the time. She is also hypo like me and gets skin problems associated with that also

  • I've not been tested for lupus. I don't think it could be that. The rash is always on 1 place but not always on the same body part. And it comes and goes so I don't have itch all the time (thank god).

    Although my trust in doctors is gone I do believe that if it could be something known as lupus that I would have been tested for it. Seen several specialist and they all had no clue what it could be.

  • Not sure what it could be, it's really strange though x

You may also like...